# SDR USAA2011061400025

- Difficulty date: May 28, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 CHECK - CORROSION ON FLOORBEAM AT BS 967, RBL 18.  REPAIRED FLOORBEAM AT BS 967, RBL 18 IAW B737-400 SRM 53-60-51 FIG 201.
